Show simple item record

dc.contributor.authorUfuktepe, Ünal
dc.contributor.authorMchale, K. P.
dc.date.accessioned2016-05-11T08:47:45Z
dc.date.available2016-05-11T08:47:45Z
dc.date.issued2002
dc.identifier.citationUfuktepe, Ü., and Mchale, K. P. (2002). Inequalities for buckling of a clamped plate. Journal of Interdisciplinary Mathematics, 5(1), 41-47. doi:10.1080/09720502.2002.10700305en_US
dc.identifier.issn0972-0502
dc.identifier.urihttp://doi.org/10.1080/09720502.2002.10700305
dc.identifier.urihttp://hdl.handle.net/11147/4628
dc.description.abstractWe study the eigenvalue problems for the buckling of a clamped plate. The previous upper bound on low eigenvalues due to Payne, Pólya, and Weinberger, and Rile and Yeh are reviewed. Using methods similar to those used in bounding ratios of eigenvalues of the membrance problem, bounds for ratios of eigenvalues are found for the buckling of a clamped piateen_US
dc.language.isoengen_US
dc.publisherTARU Publicationsen_US
dc.relation.isversionof10.1080/09720502.2002.10700305en_US
dc.rightsinfo:eu-repo/semantics/openAccessen_US
dc.subjectBucklingen_US
dc.subjectEigenvalues and eigenfunctionsen_US
dc.subjectClamped platesen_US
dc.subjectEigenvalue problemen_US
dc.subjectEigenvaluesen_US
dc.titleInequalities for buckling of a clamped plateen_US
dc.typearticleen_US
dc.contributor.authorIDTR24823en_US
dc.contributor.iztechauthorUfuktepe, Ünal
dc.relation.journalJournal of Interdisciplinary Mathematicsen_US
dc.contributor.departmentIzmir Institute of Technology. Mathematicsen_US
dc.identifier.volume5en_US
dc.identifier.issue1en_US
dc.identifier.startpage41en_US
dc.identifier.endpage47en_US
dc.identifier.scopusSCOPUS:2-s2.0-84890016482
dc.relation.publicationcategoryMakale - Uluslararası Hakemli Dergi - Kurum Öğretim Elemanıen_US


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record